# SDR SWAA031710

- Difficulty date: July 29, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 58,119 hours, 56,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER TIE CLIPS CRACKED (2 EA) BS 727C AT STR 5R AND BS 727D AT STR 2R.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
